Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


10 months of Diarehhea
Apr 16, 2006

With few problems in 30 years of hiv, I have now had diarehhea for 10 months. I dont think there could be any more tests that they can do but to no avail. My question, is there anything I can do to slow it down. I am currently taking Tinture of Iodine which help me feel a bit better but this has been hell, to put it bluntly. I have gone from my normal 125 to 101 lbs.

Thanks

Response from Dr. Henry

I assume you are being cared for by a good HIV specialist and GI doctor?! No evidence of any infection, inflammatory bowel disease, gluten enteropathy?? Tincture of opium or injections of Sandostatin has been helpful in select patients with refractory diarrhea. KH



Previous
lypodystrophy
Next
How long before meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement